MathSciNet Relay Station
MathSciNet bibliographic data
MR1446381 60K35 (47H99 47N30)
Baillon, J.-B.; Clément, Ph.; Greven, A.; den Hollander, F. On the attracting orbit of a nonlinear transformation arising from renormalization of hierarchically interacting diffusions. II. The non-compact case. J. Funct. Anal. 146 (1997), no. 1, 236–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement